Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 45, NWS Quad Cities, IA

August 27, 2009Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 27, 2009, 6:17 PM CDT for Muscatine County, Scott County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2009, 6:17 PM CDT (23:17 UTC)
Expired
Aug 28, 2009, 12:04 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Muscatine County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 7:30 PM CDTFLASH FLOODPlainview, IAHICKORY AND MUD CREEKS ALONG HIGHWAY 130 NEAR PLAINVIEW ARE OUT OF THEIR BANKS AND FLOODING AGRICULTURAL LANDS.
Aug 27, 7:30 PM CDTFLASH FLOODStockton, IAMUD CREEK NEAR STOCKTON IS OUT OF ITS BANKS AND IS FLOODING LOW LYING AREAS.
Aug 27, 8:40 PM CDTHEAVY RAIN 0.6Muscatine, IA24 HOUR TOTAL. 2 DAY TOTAL OF 3.70 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 272317
FFWDVN
IAC139-163-280515-
/O.NEW.KDVN.FF.W.0045.090827T2317Z-090828T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT THU AUG 27 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MUSCATINE...
  SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...

* UNTIL 1215 AM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  MODERATE TO HEAVY RAIN MOVING INTO MUSCATINE AND SCOTT COUNTIES.
  RADAR ESTIMATED RAINFALL RATES OF 0.5 TO 1 INCH PER HOUR. THIS
  RAIN WILL EVENTUALLY MERGE WITH THUNDERSTORMS MOVING UP FROM THE
  SOUTH AND INCREASE RAINFALL RATES. SOILS ARE SATURATED SO ANY
  ADDITIONAL RAIN WILL RUN OFF QUICKLY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILTON...
  WEST LIBERTY...WALCOTT...PRINCETON...MCCAUSLAND...LONG GROVE...LE
  CLAIRE...ELDRIDGE...DONAHUE AND ATALISSA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF 1 TO 1.5 INCHES IS EXPECTED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4159 9137 4159 9090 4177 9089 4177 9078
      4174 9071 4176 9067 4178 9051 4172 9032
      4159 9034 4157 9042 4153 9045 4152 9058
      4145 9069 4145 9084 4142 9094 4143 9102
      4140 9105 4134 9108 4134 9137

$$

08
1 follow-up statement
000 
WGUS73 KDVN 280504
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 AM CDT FRI AUG 28 2009

IAC139-163-280514-
/O.CAN.KDVN.FF.W.0045.000000T0000Z-090828T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-
1204 AM CDT FRI AUG 28 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MUSCATINE AND SCOTT
COUNTIES...

A PORTION OF THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD 
WARNING.

LAT...LON 4159 9137 4159 9090 4177 9089 4177 9078
      4174 9071 4176 9067 4178 9051 4172 9032
      4159 9034 4157 9042 4153 9045 4152 9058
      4145 9069 4145 9084 4142 9094 4143 9102
      4140 9105 4134 9108 4134 9137

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:38 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Aug 27, 2:38 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT THU AUG 27 2009

.DISCUSSION...
AN EXCEPTIONAL RAIN EVENT CONTINUES OVER THE CWA THIS
AFTERNOON...AS A VERY SLOW MOVING VERTICALLY STACKED LOW PRESSURE
MOVES EASTWARD ALONG THE STALLED BOUNDARIES THAT REMAIN IN PLACE
FROM TWO DAYS AGO. WIDESPREAD RAINS OF 3 TO 10 INCHES HAVE LIKELY
ALREADY FALLEN GENERALLY NORTH OF A LINE FROM KEOSAUQUA...TO THE
QUAD CITIES...TO STERLING ILLINOIS. MEASURED RAINS THROUGH THIS
MORNING HAVE TOTALED AS HIGH AS 11.75 INCHES...IN SOUTHEAST KEOKUK
COUNTY. TODAYS RAINS HAVE BEEN EXCESSIVE ALONG THE STATIONARY
DEFORMATION ZONE...AFFECTING THE CEDAR RAPIDS METRO.
UNFORTUNATELY...THE RAINFALL EVENT IS NOT NEARING
COMPLETION...WITH A STRONG POSSIBILITY OF 1 TO 3 MORE INCHES ALONG
AND EAST THE MISSISSIPPI RIVER TONIGHT.

EARLIER TODAY...WE EXTENDED THE FLASH FLOOD WATCH UNTIL 12Z
FRIDAY. THE VERTICALLY STACKED CIRCULATION WILL BE EXITING THE
EAST AROUND 7 AM TO 9 AM FRIDAY MORNING...ENDING THE HEAVY
RAINFALL THREAT. UNTIL THEN PRECIPITABLE WATER VALUES WILL REMAIN
AROUND 2 INCHES WITH HEAVY RAINS RATES AND AMOUNTS BOTH LIKELY.
THE SOUTHEAST CWA HAS RECEIVED SOME HEATING TODAY...AND WITH
DEWPOINTS IN THE LOWER 70S...THERE WILL BE SOME CAPE AVAILABLE FOR
AFTERNOON AND EVENING CONVECTION. IN ADDITION...UPPER DIFFLUENCE
ALOFT WILL INCREASE THROUGH THE NIGHT TONIGHT...SUPPORTING
WIDESPREAD RAINFALL. THUS...RAINFALL COVERAGE SHOULD AGAIN
INCREASE OVER THE CENTRAL AND EASTERN CWA LATE THIS
AFTERNOON. INTENSITY SHOULD ALSO INCREASE AS WELL DUE TO THE
STRONG DYNAMICS AND AVAILABLE CAPE. SOUTH OF HIGHWAY 34...THE
STRONGER DYNAMICS SHOULD MISS JUST TO THE
NORTH...HOWEVER...SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL
CONTINUE TO BE LIKELY.

AFTER TONIGHT...RAINS TOMORROW WILL QUICKLY END IN THE
EAST...FOLLOWED BY SOME MODEST HEATING PRIOR TO THE ARRIVAL OF A
VIGOROUS COLD FRONT FRIDAY EVENING. THERE IS A SLIGHT CHANCE A
SHOWER OR BRIEF STORM COULD OCCUR WITH THE AFTERNOON FROPA...AND
WILL HANG ONTO A SMALL CHANCE.

SATURDAY THROUGH MONDAY NIGHT WILL BE REMARKABLE COOL...AND
INITIALLY BREEZY. EXPECT SEVERAL DAYS OF HIGHS IN THE 60S...AND
LOWS IN THE 40S. SOME LOWER 40S ARE POSSIBLE MONDAY MORNING IN THE
WAPSI VALLEY.

WEDNESDAY INTO FRIDAY...A CHANCE OF RAIN AND POSSIBLE STORMS
RETURNS AS ANOTHER STRONG UPPER WAVE PROVIDES OVER RUNNING LIFT.
...ERVIN...

&&

.AVIATION...
DEFORMATION RA ACROSS KCID/KDBQ THIS AFTERNOON AND HAS KEPT
PERSISTENT LIFR/IFR CIGS WITH VSBYS 1-2SM IN THE HEAVY RA THAT
INCREASE TO 3-5SM IN MODERATE RA. THERE HAVE BEEN A FEW CG STRIKES
SO INCLUDED CB WORDING FOR THE 18Z TAFS. NEW CONVECTION IS
DEVELOPING ACROSS SOUTHEAST IA AND WILL TURN INTO HEAVY RAIN
TONIGHT. KBRL/KMLI HAVE THE BEST CHANCES OF SEEING TSRA LATER TODAY.
18Z TAFS FOR KCID/KDBQ ARE LIFR/IFR CIGS WITH TSRA THREAT UNTIL
03-06Z. KBRL/KMLI MVFR/VFR CIGS DROPPING GOING TO LIFR/IFR.
...08...

&&

.HYDROLOGY...
HEAVY RAIN THE PAST TWO DAYS IS PUSHING SEVERAL RIVERS ABOVE FLOOD
STAGE. CURRENT RIVERS AFFECTED ARE THE IOWA...LOWER PORTIONS OF THE
WAPSI AND CEDAR...SKUNK...AND NORTH SKUNK RIVERS. MINOR FLOODING IS
EXPECTED EXCEPT FOR MARENGO...DEWITT...AND WAPELLO. ANOTHER ROUND OF
HEAVY RAIN IS EXPECTED TONIGHT. CURRENT INFORMATION SUGGESTS THAT
THIS RAIN WILL BE A LITTLE FURTHER TO THE SOUTH AND EAST OF LAST
NIGHTS HEAVY RAINFALL. HOWEVER...SOME AREAS THAT SAW HEAVY RAIN LAST
NIGHT WILL SEE HEAVY RAIN AGAIN TONIGHT. THE PECATONICA...ROCK...AND
GREEN RIVER BASINS WILL BE MOST AT RISK TONIGHT FOR HEAVY RAIN WHICH
MAY PUSH THESE RIVERS INTO FLOOD AS WELL. CREST FORECASTS ON ALL
RIVERS ARE HIGHLY SUBJECT TO CHANGES...POSSIBLY SIGNIFICANT...
DEPENDING ON WHERE...WHEN...AND HOW MUCH RAIN FALLS LATE THIS
AFTERNOON AND TONIGHT.
...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLINTON-JACKSON-
     SCOTT.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR HENDERSON-
     WARREN.

MO...NONE.
&&

ERVIN/08
Hazardous weather outlook, Aug 27, 4:55 AM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 AM CDT THU AUG 27 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-280900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
455 AM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING LOW PRESSURE SYSTEM WILL PRODUCE EXTENDED PERIODS OF
RAIN AND EMBEDDED THUNDERSTORMS OVER ALL BUT THE FAR SOUTHERN
PORTIONS OF THE OUTLOOK AREA.  WIDESPREAD AREAS OF AN ADDITIONAL 1 TO
2 INCHES OF RAIN IS EXPECTED BY LATE EVENING. THE HEAVIEST RAINFALL
IS EXPECTED TO FALL 40 MILES EITHER SIDE OF A SIGOURNEY TO QUAD
CITIES TO STERLING LINE.  LOCALIZED HIGHER AMOUNTS UP TO 3 INCHES ARE
ALSO POSSIBLE TODAY INTO THIS EVENING ALONG THIS LINE.  ADDITIONAL
RAINFALL OVER ONE INCH MAY RESULT IN LOCALIZED AREAL AND POSSIBLY
FLASH FLOODING DUE TO ALREADY VERY SATURATED GROUND.  SIGNIFICANT
RIVER FLOODING IS EXPECTED TO DEVELOP ON MANY RIVERS AND TRIBUTARIES
LATER TODAY AND CONTINUE THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON. SEVERE STORMS
ARE NOT EXPECTED.

FLOODING CAUSED BY RUNOFF FROM RECENT HEAVY RAINFALL WILL DEVELOP OR
CONTINUE ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT. ANY REPORTS OF
FLOODING OR SIGNIFICANT PONDING OF WATER WOULD BE APPRECIATED.

NICHOLS/SHEETS

In the hours before

Local storm report, Aug 27, 5:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HEAVY RAIN       5 NW CROTON             40.64N 91.74W
08/27/2009  M1.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL IN PAST 40 MINUTES.

&&

MIKEZ
Local storm report, Aug 27, 5:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       SHELLSBURG              42.09N 91.87W
08/27/2009  M7.50 INCH       BENTON             IA   TRAINED SPOTTER

            EVENT TOTAL. CURRENTLY NOT RAINING.

&&
Local storm report, Aug 27, 5:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLOOD            SHELLSBURG              42.09N 91.87W
08/27/2009                   BENTON             IA   TRAINED SPOTTER

            SEVERAL ROADS AROUND SHELLSBURG ARE CLOSED WITH WATER
            RUNNING OVER THEM.

&&
Local storm report, Aug 27, 5:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      4 NNW KAHOKA            40.48N 91.75W
08/27/2009                   CLARK              MO   TRAINED SPOTTER

            1.5 MILES NORTH OF THE FOX RIVER BRIDGE ON HIGHWAY 81
            WATER WASHED THE SHOULDER GRAVEL ONTO THE ROAD TO A DEPTH
            OF 3 INCHES.

&&
Local storm report, Aug 27, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HEAVY RAIN       2 WSW ANTIOCH           40.31N 91.72W
08/27/2009  M1.80 INCH       CLARK              MO   TRAINED SPOTTER

            RAIN FELL IN THE 45 MINUTES BETWEEN 5 AND 545PM

&&

LE
Local storm report, Aug 27, 6:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
616 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      3 SSW CENTER JUNCTION   42.07N 91.11W
08/27/2009                   JONES              IA   TRAINED SPOTTER

            BEAR CREEK RUNNING ACROSS 140TH AND MADISON ROAD IN

            JACKSON TOWNSHIP. SPOTTER REPORTS WATER TO 1.5 FEET DEEP.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:54 PM CDTRiver Flood WarningDVNIowa, Johnson5 days
Aug 27, 12:57 AM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Washington6 hr
Aug 27, 1:53 AM CDTSpecial Weather StatementDVNIowa, Johnson6 hr
Aug 27, 2:06 AM CDTFlash Flood WarningDVNCedar, Clinton, Iowa, Johnson, Linn, Muscatine and 1 more3 hr
Aug 27, 3:59 AM CDTRiver Flood WarningDVNJohnson, Washington4 days
Aug 27, 3:59 AM CDTRiver Flood WarningDVNKeokuk5 days
Aug 27, 7:19 AM CDTSpecial Weather StatementDVNIowa, Johnson4 hr
Aug 27, 7:55 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Keokuk, Linn6 hr
Aug 27, 9:09 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine4 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington49 hr
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 9:52 AM CDTRiver Flood WarningDVNLouisa5 days
Aug 27, 1:42 PM CDTFlash Flood WarningDVNJackson, Jones6 hr
Aug 27, 1:56 PM CDTAreal Flood WarningDVNBenton, Linn21 hr
Aug 27, 3:49 PM CDTRiver Flood WarningDVNJones, Linn37 hr
Aug 27, 5:06 PM CDTFlash Flood WarningDVNCedar, Clinton, Jones6 hr
Aug 27, 5:51 PM CDTFlash Flood WarningDVNJohnson6 hr
Aug 27, 5:53 PM CDTFlash Flood WarningDVNDes Moines, Henry, Jefferson, Lee, Van Buren6 hr
Aug 27, 6:31 PM CDTFlash Flood WarningDVNLouisa, Washington6 hr

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.